# SDR SCNA00104

- Difficulty date: September 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,631 hours, 24,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1000677
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE PORTABLE EMERGENCY EXIT LIGHT ASSEMBLY WAS MISSING.  INSTALLED PORTABLE EMERGENCY LIGHT IAW MM 3350101, LIGHT CHECKS GOOD.
